MathSciNet Relay Station
MathSciNet bibliographic data
MR2494536 60H10 (60G22 62M05)
Kasits′ka, Ē. Ĭ.; Knopov, P. S. Asymptotic properties of an estimator for the drift coefficient of a stochastic differential equation with fractional Brownian motion. (Ukrainian) ; translated from Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 65--72 Theory Probab. Math. Statist. No. 79 (2009), 73–81
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement